# SDR IXXA96100

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45911
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 1590
- Part time: 65,131 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION OF THE EXTERIOR PLATING AT FUSELAGE STATION 1590, LONGERON 35 LEFT TO 35 RIGHT WAS IDENTIFIED.  THE PANEL WAS REMOVED AND REPLACED FROM STATION 1530 TO 1730, LONGERONS 31 LEFT TO 31 RIGHT.  (M)
